Sobol' Indices and Shapley Value

Owen, Art B. . SIAM/ASA Journal on Uncertainty Quantification 2014. 2 (1) :245-251

Locate this article in:

Bibtex

@article{CIS-280157,
  Author = {Owen, Art B.},
  Title = {Sobol' Indices and Shapley Value},
  Journal = {SIAM/ASA Journal on Uncertainty Quantification},
  Volume = {2},
  Number = {1},
  Year = {2014},
  Pages = {245--251},
  Keywords = {Multiple comparisons, Linear contrasts, Familywise error rate, Robust methods, bootstrap methods, kernel density estimators, repeated measures designs, Functional ANOVA, global sensitivity, value attribution}
}

Similar articles